Controllability of a reaction-diffusion system describing predator-prey model

K. Sakthivel, G. Devipriya, K. Balachandran, J. H. Kim

Research output: Contribution to journalArticlepeer-review

2 Citations (Scopus)

Abstract

This article establishes the controllability to the trajectories of a reaction-diffusion-advection system describing predator-prey model by using distributed controls acting on a single equation with the no-flux boundary conditions. We first prove the exact null controllability of an associated linearized problem by establishing an observability estimate, derived from a global Carleman type inequality, for the adjoint system. The proof of the nonlinear problem relies on the suitable regularity of the control and Kakutani's fixed point theorem.

Original languageEnglish
Pages (from-to)831-851
Number of pages21
JournalNumerical Functional Analysis and Optimization
Volume31
Issue number7
DOIs
Publication statusPublished - 2010 Jul

Bibliographical note

Funding Information:
Received 19 February 2010; Revised and Accepted 11 May 2010. K.S.’s work was supported by the Brain Korea 21 Project at Yonsei University, 2008. J.-H.K.’s work was supported by the Korea Research Foundation Grant funded by the Korean Government (MOEHRD, Basic Research Promotion Fund; KRF-2008-314-C00045). Address correspondence to K. Sakthivel, Department of Mathematics, Yonsei University, Seoul 120 749, Korea; E-mail: pktsakthi@gmail.com

All Science Journal Classification (ASJC) codes

  • Analysis
  • Signal Processing
  • Computer Science Applications
  • Control and Optimization

Fingerprint Dive into the research topics of 'Controllability of a reaction-diffusion system describing predator-prey model'. Together they form a unique fingerprint.

Cite this